# SDR 2003UALA00896

- Difficulty date: November 24, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 53,166 hours, 8,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD SIDE, FWD TORQUE BOX, NACELLE STA 240 AND WL 150, EXTERIOR SKIN IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SIDE SKIN WITH DOUBLER-TRIPLER PER SRM 54-53-01.
